International Journal of Medical and Health Research

International Journal of Medical and Health Research


ISSN: 2454-9142

Vol. 2, Issue 10 (2016)

Rabbit syndrome after short term treatment with antipsychotics: Case series

Author(s): Dr. Divya G Krishnan, Dr. Anukesh Vasu Keloth, Dr. MD Faiz Akram
Abstract: Rabbit syndrome (RS) is a rare form of extrapyramidal side effect associated with the use of antipsychotics. It usually appears after a long period of antipsychotic treatment. We present three cases of RS that occurred within two weeks of starting treatment with antipsychotics. We emphasize on reporting such rare cases to the native Pharmacovigilance programme in order to establish their prevalence rate in the patient population of any country.
Pages: 21-22  |  1600 Views  581 Downloads
publish book online
library subscription
Journals List Click Here Research Journals Research Journals
Please use another browser.